You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On the Limiting Distributions of Estimates Based on Samples from Finite Universes
William G. Madow
The Annals of Mathematical Statistics
Vol. 19, No. 4 (Dec., 1948), pp. 535-545
Published by: Institute of Mathematical Statistics
Stable URL: http://www.jstor.org/stable/2236020
Page Count: 11
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The paper shows that under very broad conditions the usual theorems concerning the limiting distributions of estimates hold for estimates based on samples selected from finite universes, at random without replacement. It may be remarked that under the same conditions, the same conclusions are true for random sampling from finite universes with replacement, if the universes are permitted to change within the limitations set by condition W.
The Annals of Mathematical Statistics © 1948 Institute of Mathematical Statistics